# SDR SWIA201439532

- Difficulty date: September 29, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF UPPER SIDE OF HINGE LUGS HAS GOUGING AND WEAR DAMAGE.  C-CHECK, BLENDED GOUGES ON PAX DOOR HINGE LUGS, DOOR SIDE IAW REO.
